# SDR YENA2024082601167

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 76,742 hours, 27,668 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Overtemp
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#765, JFK-GCM. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'AIRBORNE CABIN TEMP UNCONTROLLABLE TURNING OFF HOT AIR DID NOT HELP SHOWED RED X"S ON BLEED AIR LEFTSIDE BLEED ON NEEDLES.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
